In this paper, we extend the ordinary differential Duffing equation into a partial differential equation. We study the traveling wave solutions to this model by using the G'/G expansion method. Then, based on the obtained results given for the Duffing equation, we generate kink, singular soliton and periodic solutions for a coupled integrable dispersionless nonlinear system. All the solutions given in this work are verified.
Alquran, Marwan; Al-Shara, Safwan; and Al-Nimrat, Sabreen
Kink, singular soliton and periodic solutions to class of nonlinear equations,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 10,
1, Article 14.
Available at: https://digitalcommons.pvamu.edu/aam/vol10/iss1/14